# SDR SWAA2022013185566

- Difficulty date: July 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 221DF HAS DAMAGE TO UPPER SURFACE MIDDLE OF PANEL SKIN CRACKED / REPAIRED DAMAGE TO UPPER SURFACE MIDDLE OF PANEL ON CABIN FLOOR BOARD PANEL 221DF IAW SRM 53-00-50-2R-1 REPAIR 1
